# SDR SWAA2021082315197

- Difficulty date: March 5, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 8,504 hours, 3,751 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON HAS CRACKON AFT FAIRING WEB CRACK MEASURES 1' /
